# SDR AALA202112087876

- Difficulty date: October 23, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737*
- Aircraft serial: 30907
- Aircraft time: 33,443 hours, 13,762 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACKS IN THE LOWER SKIN OF RH HORIZONTAL STABILIZER AT STA 138.7 BETWEEN 21 IN AND 37 IN AFT OF THE FRONT SPAR, MEASURING L=1.0 IN EACH. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 55-10-01-2R-11.
